MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM IM STEM WITH SCREW 11MM X 150MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM IM STEM WITH SCREW 11MM X 150MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834); Radiolucent Lines (4848); Aseptic loosening (4883); Periprosthetic fracture (4902)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - mak oss rs segmental elliptical femoral component 7cm right catalog #: cp113814 lot #: 236800, oss rs non-modular tibial plate long 71mm catalog #: 161041 lot #: 748420, mak oss side lock stem screw catalog #: cp113455 lot #: 007740, oss reinforced yoke catalog #: 150493 lot #: 901630, oss poly tibial bushing catalog #: 150476 lot #: 923020, oss mak lock pin catalog #: 110008542 lot #: 250450, oss polyethylene tibial bearing 16mm catalog #: 150412 lot #: 153950, mak oss bumper catalog #: cp113824 lot #: 976830, oss rs axle catalog #: 161035 lot #: 902650, oss rs polyethylene femoral bushings set of 2 catalog #: 161034 lot #: 919000.H6 - component code - proposed code is mechanical (g04) stem.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address pain, femoral component loosening and a right femoral stress fracture approximately three (3) years post-operatively.All components were revised and replaced.Initial operative notes noted no intraoperative complications.Revision operative notes noted gross motion of the femoral implant within the bone, indicative of fibrous union.Assessment of femoral and tibial bone defects were additionally noted.No implants were placed without complication.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.The implants were noted to have been used with competitor implants.The instructions for use for the implants used note not to not use components of zimmer biomet with components of any other system or manufacturer unless authorized by zimmer biomet, however, a definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ORTHOPEDIC SALVAGE SYSTEM IM STEM WITH SCREW 11MM X 150MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22096957
Report Number0001825034-2025-01507
Device Sequence Number6926432
Product Code JDI
UDI-Device Identifier00880304033702
UDI-Public(01)00880304033702(17)290218(10)733890
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCP111652
Device Lot Number733890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceWhite